# SDR AMWA004638

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Motor
- Part number: 1005240731
- Condition: Failed
- Location: Te Flaps
- Part time: 653 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5664 - RTF-ICT - WHEN THE CREW REPORTED A SMOKE SMELL IN THE COCKPIT AND CABIN.  AIRCRAFT LANDED WITHOUT INCIDENT. ICT MAINTENANCE REPLACED THE FLAP MOTOR AND RETURNED THE AIRCRAFT TO SERVICE WITH NO FURTHER INCIDENT.  (M)
